# SDR IXXA2025032407012

- Difficulty date: March 4, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 113,568 hours, 20,401 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

AT 2500 MAIN CARGO DOOR ILLUMINATED WITH NO PRESSURIZATION ABNORMAL INDICATION.   CREW ELECTED AIR TURN BACK TO KABE WITH AN EMERGENCY DECLARATION. LANDING UNEVENTFUL. ON ARRIVAL AIRCRAFT GROUNDED FOR MAINTENANCE.   IAW ATI 767 MEL 52-71-01-02 DEFERRAL 60152 FOR MAIN DECK CARGO DOOR (MDCD) INDICATION SYS INITIATED. MDCD SENSOR S9024 SEQUENCE INDICATION CIRCUIT TO LOCK ACTUATOR ADJUSTED. FOR 11 CONSECUTIVE FLT CYCLES, NO ADDITIONAL FAULTS NOTED.  GENERAL VISUAL INSPECTION OF DOOR LOCK ACTUATOR SYSTEM & WIRE SHAKE DOWN CHECK IAW SMM 52-32-12 AND AMM 20-60-03 GOOD. CHECKS OF ALL ASSOCIATED MDCD SENSOR RIGS PER  SMM  52-32-SATISFACTORY. NO FAULTS FOUND. DEFERRAL MAINTENANCE ITEM 60152 CLEARED.
